# SDR REXA2022062401369

- Difficulty date: June 10, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 30,282 hours, 21,335 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: SH670366001
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME/SH670-36600-1/CRACKED/FRAME/SH670-36600-1	FRAME/SH670-36600-1/CRACKED
